# SDR DALA2022053103743

- Difficulty date: May 28, 2022
- Submitted: May 31, 2022
- Operation: Air carrier
- Aircraft: N666DN
- Make and model: Boeing 757232
- Aircraft serial: 25034
- Aircraft time: 84,721 hours, 39,201 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Snubber
- Condition: Out Of Limits
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 666 LENGTH OUT OF LIMITS (PIN EXTENSION) OF ROTARY SNUBBER AT 1L DOOR. (IN REF AMDS). CORRECTIVE ACTION: SUMMARY OF NRC 00092: OUT OF LIMITS ROTARY SNUBBER WAS REPLACED FOR A SERVICEABLE ROTATORY SNUBBER PER B757-200 AMM 52-11-10. (2254127)
